References

  1. Arhangel'skii A.V. On topological spaces which are complete in the sense of Cech. Vestnik Moskov. Univ. Ser. I.Mat. Meh. 1961, 2, 37-40. (in Russian)
  2. Banakh T., Hetman I., Sakai K. Recognizing the topology of the space of closed convex subsets of a Banach space. Preprint (http://arxiv.org/abs/1112.6374).
  3. Engelking R. General topology. Heldermann Verlag, Berlin, 1989.
  4. Frolik Z. Locally complete topological spaces. Dokl. Akad. Nauk SSSR 1961, 137, 790-792 (in Russian); English translation: Soviet Math. Dokl. 1961, 2, 355-357.
  5. Nadler S., Quinn J., Stavrakas N.M. Hyperspaces of compact convex sets. Pacific J. Math. 1979, 83, 441-462.
  6. Sakai K. The spaces of compact convex sets and bounded closed convex sets in a Banach space. Houston J.Math. 2008, 34 (1), 289-300.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.